Every recursively enumerable extension of a theory of linear order
Algebra i logika, Tome 12 (1973) no. 2, pp. 211-219 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{AL_1973_12_2_a6,
     author = {M. G. Peretyat'kin},
     title = {Every recursively enumerable extension of a theory of linear order},
     journal = {Algebra i logika},
     pages = {211--219},
     year = {1973},
     volume = {12},
     number = {2},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/AL_1973_12_2_a6/}
}
TY  - JOUR
AU  - M. G. Peretyat'kin
TI  - Every recursively enumerable extension of a theory of linear order
JO  - Algebra i logika
PY  - 1973
SP  - 211
EP  - 219
VL  - 12
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/AL_1973_12_2_a6/
LA  - ru
ID  - AL_1973_12_2_a6
ER  - 
%0 Journal Article
%A M. G. Peretyat'kin
%T Every recursively enumerable extension of a theory of linear order
%J Algebra i logika
%D 1973
%P 211-219
%V 12
%N 2
%U http://geodesic.mathdoc.fr/item/AL_1973_12_2_a6/
%G ru
%F AL_1973_12_2_a6
M. G. Peretyat'kin. Every recursively enumerable extension of a theory of linear order. Algebra i logika, Tome 12 (1973) no. 2, pp. 211-219. http://geodesic.mathdoc.fr/item/AL_1973_12_2_a6/